MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0301-XTW
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Tricuspid Valve Insufficiency/ Regurgitation (4453); Unspecified Tissue Injury (4559)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4 functional tricuspid regurgitation (tr) and rotated heart for a triclip procedure.During the procedure, septal leaflet was stuck on the gripper, and a possible tear was noted in the septal tricuspid leaflet.Triclip was implanted on the possible tear of the leaflet.During the second triclip procedure, grasping was difficult due to bad imaging of leaflets, and the procedure was discontinued.Imaging was difficult due to patient anatomy.Per the physician, leaflet damage was due to triclip device.All steps were performed as per ifu.The final tr was grade 4.There were no adverse patient effects or clinically significant delays reported.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation was unable to determine a cause for the reported difficult to remove from anatomy (septal leaflet was stuck on the gripper).The reported poor image resolution was due to patient anatomy.The reported patient effect of tissue injury appears to be due to the gripper caught on the septal leaflet and the unchanged tr appears to be cascading effect of the injury.Tissue injury and tr are listed in the instructions for use as known possible complications associated with triclip procedures.The reported serious injury/illness/impairment was a result of case specific circumstance as no additional intervention or treatment was provided.There is no indication of a product issue with respect to manufacture, design, or labeling.

Brand Name
TRICLIP G4 SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23950348
Report Number2135147-2026-00015
Device Sequence Number12720170
Product Code NPS
UDI-Device Identifier05415067047755
UDI-Public(01)05415067047755(17)260825(10)50826R1091
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2026
Device Model NumberTCDS0301-XTW
Device Catalogue NumberTCDS0301-XTW
Device Lot Number50826R1091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRICLIP STEERABLE GUIDE CATHETER
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale
Patient Weight112 KG